×

zbMATH — the first resource for mathematics

Limit theorems for B-lattice valued random variables. (English) Zbl 1007.60002
The paper deals with random variables taking values in a Banach lattice. A limit theorem is proved on the order-convergence of such variables from which many known results follow as special cases.

MSC:
60F05 Central limit and other weak theorems
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] CHOW Y. S., LAI T. L.: Limiting behavior of weighted sums of independent random variables. Ann. Probab. 1 (1973), 810-824. · Zbl 0303.60025
[2] CRISTESCU R.: Sur la représentation intégrale de certains opérateurs linéeires. Rev. Roumaine Math. Pures Appl. 25 (1980), 519-524. · Zbl 0441.47045
[3] KANTOROVITCH V. L., VULICH B. Z., PINSKER A. G.: Funkcional’nyj analiz v poluuporiadochennych prostranstvakh. Gos. izd. techn. lit., Moskva, 1950.
[4] KELEMENOVÁ M.: On the expected value of vector lattice-valued random variables. Acta Math. Univ. Comenian. 56-57 (1988), 153-157.
[5] LOEVE M.: Probability Theory. (3rd, Van Nostrand, London, 1963. · Zbl 0108.14202
[6] PADGETT W. J., TAYLOR R. L.: Almost sure convergence of weighted sums of random elements in Banach spaces. Probability in Banach Spaces, Oberwolfach, 1975. Lecture Notes in Math. 526, Springer, Berlin, 1976, pp. 187-202.
[7] POTOCKÝ R.: A weak law of large numbers for vector lattice-valued random variables. Acta Math. Univ. Comenian. 42-43 (1983), 211-214. · Zbl 0538.60012
[8] POTOCKÝ R.: A strong law of large numbers for identically distributed vector lattice-valued random variables. Math. Slovaca 34 (1984), 67-72. · Zbl 0599.60038
[9] POTOCKÝ R.: On the expected value of vector lattice-valued random variables. Math. Slovaca 36 (1986), 401-405. · Zbl 0621.60002
[10] SCHAEFER H. H.: Banach Lattices and Positive Operators. Grundlehren Math. Wiss. 215, Springer-Verlag, Berlin-Heidelberg-New York, 1974. · Zbl 0296.47023
[11] SZULGA J.: Lattice moments of random vectors. Bull. Polish Acad. Sci. Math. 28 (1980), 87-93. · Zbl 0486.60007
[12] TAYLOR R. L.: Stochastic Convergence of Weighted Sums of Random Elements in Linear Spaces. Lecture Notes in Math. 672, Springer, Berlin, 1978. · Zbl 0443.60004
[13] WANG X. C., BHASKARA RAO M.: A note on convergence of weighted sums of random variables. J. Multivariate Anal. 15, 124-134. · Zbl 0583.60021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.